# SDR GTIA96NK144

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SURFACE CORROSION ON CREW COMPARTMENT FLOOR PANEL AT STATION 160 LBL 12-RBL 12.  REPAIRED FLOOR DOUBLER IAW SRM 53-05, FIG 2.  REMOVED CORROSION AND TREATED METAL IAW SRM 53-10-3, AREA WITHIN LIMITS.  (M)
